I need to research it because it wasn't something I had or remember reading about as a symptom of candida. But it sure sounds like it could be. Why not? it's an equal opportunity attacker that ravishes our whole bodies. That's what freaks out regular doctors. They don't think that's possible unless you're immune compromised. But doctors and researchers 30 years ago proved it was candida that compromised the immune system. It goes both ways.
What I learned about drugs and allergies is that an allergic reaction causes hives or rashes and that it could be serious because it means you're immune system is overloaded and it could cause swelling in your throat, constricting and making it hard to breathe. I had that and it's not nice. I have epinepherine shots on hand if it happens again.
You could be expressing your allergic reaction to candida in your skin. We're all different. It attacked my thyroid and joints, causing my immune system to attack there causing major swelling.
We need to listen to our bodies. If MSM is healing your skin than go with it. Keep a diary if you can. Good luck. Tell me about your picture please.